MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200 VENTILATOR, CANADA; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200 VENTILATOR, CANADA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1032800
Medical Device Problem Codes Failure to Calibrate (2440); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no serious patient harm or injury that occurred or was reported.During the evaluation of the device at the manufacturer's service center, the device failed a test step during testing which resulted in an error code related to the battery.Err_batt_low_state_of_health_int_li_ion means the internal li-ion state of health <= 50%.Full charge capacity (fcc) is less than 51% of the design capacity.The device's internal battery pack was replaced to address the issue.Additionally, unrelated to the test failure, during the evaluation of the device at the manufacturer's service center, the device was found to have missing/displaced rubber feet so enclosure feet were replaced.The porting block port was found to be pinched/damaged so the universal porting block was replaced.The cord retainer was missing or broken so the cable clamp was replaced and the handle was replaced due to it being cracked.

Brand Name
TRILOGY 200 VENTILATOR, CANADA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24281034
Report Number2518422-2026-004329
Device Sequence Number15903443
Product Code CBK
UDI-Device Identifier00606959022782
UDI-Public(01)00606959022782
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCA1032800
Device Catalogue NumberCA1032800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown